# SDR HEEA078505

- Difficulty date: April 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N3107N
- Make and model: Bell 206L-3
- Aircraft serial: 51512
- Aircraft time: 13,392 hours
- Engine: Allsn 250C30P
- Engine time: 13,392 hours, 360 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Failed
- Location: Turbine Wheel
- Part time: 1,135 hours, 1,804 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENGINE REMOVED DUE TO EXCESSIVE OIL CONSUMPTION.  TURBINE WAS REPAIRED DUE TO EXCESSIVE OIL CONSUMPTION AND OIL QUENCHED 1ST STAGE WHEEL.  GEARBOX SCAVENGE CHECKED OK.  REPLACED 35-37 SEAL P/N 23031494. PART SCRAPPED.
